# SDR AALA201911109019

- Difficulty date: November 8, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 60,493 hours, 24,384 cycles
- Engine: Cfmint CFM567B20
- Engine time: 53,546 hours, 21,390 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part serial: LMDN5560
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON CLIMB OUT AT ABOUT 4000 MSL RIGHT ENGINE N1 REDUCED TO IDLE ON ITS OWN. CYCLED THROTTLE WITH NOT CHANGE. AFTER LANDING ENGINE IDLE STAYED AT 30% N1 NO OTHER ABNORMAL INDICATIONS. MAINTENANCE REMOVED AND REPLACED EEC #2 ENG IAW JOB CARD 71-94-04, ALL TESTS PASSED.
